MathSciNet Relay Station
MathSciNet bibliographic data
MR334280 (48 #12599) 58F10 (34C35)
Gavrilov, N. K.; Šilʹnikov, L. P. Three-dimensional dynamical systems that are close to systems with a structurally unstable homoclinic curve. II. (Russian) Mat. Sb. (N.S.) 90(132) (1973), 139–156, 167.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement